# SDR ASAA12511136

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 20,788 hours, 6,340 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Part number: 346A28015
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHROUD AND HYD DRAIN MAST APPEARS TO BE CRACKED.  VERIFIED DRAIN MAST CRACKS INNER AND OUTER SURFACES IAW BNDT MAN 51 00 00 PT. 6.  REPLACED APU FUEL FEED LINE SHROUD DRAIN MAST PER AMM 28 25 07 420 801.
